Graded decomposition numbers of Ariki-Koike algebras for blocks of small weight

Sinead Lyle, Oliver Ruff

Research output: Contribution to journalArticle

1 Citation (Scopus)
12 Downloads (Pure)

Abstract

We present some blocks of Ariki-Koike algebras H_{n,r} for which the decomposition matrices are independent of the characteristic of the underlying field. We complete the description of the graded decomposition numbers for blocks of Ariki-Koike algebras of weight at most two, which consists of analysing the indecomposable core blocks at level r = 3, and give a closed formula for the decomposition numbers in this case.
Original languageEnglish
Pages (from-to)2112-2142
Number of pages31
JournalJournal of Pure and Applied Algebra
Volume220
Issue number6
Early online date14 Nov 2015
DOIs
Publication statusPublished - Jun 2016

Keywords

  • Cyclotomic hecke algebra
  • quiver hecke algebra
  • Specht moduls
  • decomposition numbers

Cite this